# SDR MWEA060005

- Difficulty date: January 10, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 50,822 hours, 45,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114471
- Condition: Cracked
- Location: Sta 389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FRAME AT STATION 389 WHERE IT ATTACHES TO LONGERON 17 RIGHT.  FABRICATED AND INSTALLED DOUBLER AND FILLER.
